# SDR ASAA2020120433643

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,261 hours, 14,894 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulted
- Location: Lt Wng Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD MAIN FUEL PUMP "LOW PRESSURE" ILLUMINATED AT CRUISE FL 410.  GROUNDED-YES.  INITIAL EVALUATION, INSPECTED P91 CB AND ASSOCIATED GFI FOR DEFECTS, NO DEFECTS.  OBSERVED PUMP LOW PRESSURE LIGHT AND PUMP OPERATION, WORKS NORMALLY, AS REQUIRED.  PULLED AND COLLARED CB D1 ON P91 PANEL FOR THE LT FWD PUMP.  FOLLOWING B37-800 FIM 28-22 TASK 804, SHORTED PINS 2/3 ON D870 TO OBSERVE PROPER LOW PRESSURE LIGHT OPERATION, CHECKS GOOD.  DUE TO HISTORY, REMOVED AND REPLACED FUEL BOOST PUMP PRESSURE SWITCH, PER B737-800 AMM 28-42-11.
